MathSciNet Relay Station
MathSciNet bibliographic data
MR457812 33A35
Schmidt, Paul W. Evaluation of the integral $\smallint \sp{\infty }\sb{0}t\sp{2\sp{\alpha }-1}J\nu (\chi \surd (1+t\sp{2}))/(1+t\sp{2})\sp{\alpha +\beta -1}dt$. Math. Comp. 32 (1978), no. 141, 265–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement